Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Pcn-rash Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

...Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay men. However, as the years passed, women have emerged asanother group hard hit by the AIDS...
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on the HIV meds for a while (>> months) then unlikely that the rash is due to those medications. Both Adderall and Trileptal can cause rashes (sometimes very serious necessitating stopping meds Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every summer from the sun. Recently I was infected with HIV, and one of the symptoms includes a buring feeling on my arms, back, and face (but not a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I haven't noticed that rash prone patients clearly have increased problems with rash on currently used antiretroviral medications. KH Read more »

HIV rash

Does the rash in acute HIV usually affect a large portion of the body or could it be localized to one cheek (face) and shoulder?
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...The rash is often generalized and accompanied by other symptoms, such as fever or pains in the muscles. However, it may be more localized, Read more »

Crusting with HIV rash?

Does the HIV rash crust like other rashes say example chickenpox ??? maybe a foolish question ...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
No. Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

...Possible Symptom of Flu? Possible Symptom of Acute HIV? Fever Yes Yes Chills Yes Yes Night sweats Yes Yes Rashes Yes Yes The only time you're likely to develop any symptoms of HIV is during the "acute" phase, which... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

...Subpopulation Estimates from the HIV Incidence Surveillance System -- United States, 2006. MMWR . 2008; 57(36):985-989. HIV and AIDS Diagnoses 4 and Deaths At some point in life, 1 in 36 Hispanic/Latino men will be diagnosed with... Read more »
The Body

Coping With an HIV/AIDS Diagnosis

...just celebrate my life and beat it. That was my choice." Click here to read or listen to how other people disclosed their HIV status. D'Jaun Black Diagnosed in 2004 "Being HIV positive has been the greatest adventure I've ever... Read more »
Connect With Others

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...recommended I use this new Afro Amer. facial soap bar. As my face started to clear up, about 2 weeks later, I developed this rash on my face in the inner cheek area on both sides and here and there on the rest of my face. It didn't burn or... Read more »

Accutane or HIV rash?

Posted by Anonymous, 1 Reply
...WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, Read more »

What does HIV rash look like?

Posted by Anonymous, 2 Replies
I am concerned about infection. Read more »